# SDR ABXA9900416

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47269
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 591014167
- Condition: Cracked
- Location: Cargo Door
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD LOWER CARGO DOOR PAN CRACKED.  REPAIRED IAW DC9 SRM 52-03 AND 51-30-1.
